# SDR SWAA2021112332531

- Difficulty date: October 21, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 52,438 hours, 34,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE-CLIP BS 500B;LBL21 AT FWD CARGO COMPARTMENT ; 2021-486658 / [01] REPLACED NEW ANGLE-CLIP AND FASTENERS BS 500B;LBL21 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; 51-10-02 Ï¿½TEM 9 DWG 143A7505 SHEET 5 REV B.; [02] REPLACED NEW ANGLE-CLIP AND FASTENERS BS 500B; LBL21 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; 51-10-02 Ï¿½TEM 9 DWG 143A7505 SHEET 5 REV B. RII ACCOMPLISHED
